Oleg Musin
Title
Cited by
Cited by
Year
The kissing number in four dimensions
OR Musin
Annals of Mathematics, 1-32, 2008
1692008
Properties of the Delaunay triangulation
OR Musin
Proceedings of the thirteenth annual symposium on Computational geometry …, 1997
751997
The kissing problem in three dimensions
OR Musin
Discrete & Computational Geometry 35 (3), 375-384, 2006
602006
The problem of the twenty-five spheres
OR Musin
Russian Mathematical Surveys 58 (4), 794, 2003
542003
The strong thirteen spheres problem
OR Musin, AS Tarasov
Discrete & Computational Geometry 48 (1), 128-141, 2012
502012
Spherical two-distance sets
OR Musin
Journal of Combinatorial Theory, Series A 116 (4), 988-995, 2009
502009
The Tammes Problem for N = 14
OR Musin, AS Tarasov
Experimental Mathematics 24 (4), 460-468, 2015
462015
A survey on the kissing numbers
P Boyvalenkov, S Dodunekov, OR Musin
arXiv preprint arXiv:1507.03631, 2015
322015
Bounds on sets with few distances
A Barg, OR Musin
arXiv preprint arXiv:0905.2423, 2009
232009
The one-sided kissing number in four dimensions
OR Musin
Periodica Mathematica Hungarica 53 (1-2), 209-225, 2006
232006
Codes in spherical caps
A Barg, OR Musin
arXiv preprint math/0606734, 2006
222006
Multivariate positive definite functions on spheres
OR Musin
arXiv preprint math/0701083, 2007
21*2007
Optimal packings of congruent circles on a square flat torus
OR Musin, AV Nikitenko
Discrete & Computational Geometry 55 (1), 1-20, 2016
192016
Borsuk-Ulam type theorems for manifolds
O Musin
Proceedings of the American Mathematical Society 140 (7), 2551-2560, 2012
192012
On rigid Hirzebruch genera
OR Musin
arXiv preprint arXiv:0809.3063, 2008
182008
Extensions of Sperner and Tucker's lemma for manifolds
OR Musin
Journal of Combinatorial Theory, Series A 132, 172-187, 2015
172015
Bounds on three-and higher-distance sets
OR Musin, H Nozaki
European Journal of Combinatorics 32 (8), 1182-1190, 2011
172011
Bounds for codes by semidefinite programming
OR Musin
Proceedings of the Steklov Institute of Mathematics 263 (1), 134-149, 2008
172008
KKM type theorems with boundary conditions
OR Musin
Journal of Fixed Point Theory and Applications 19 (3), 2037-2049, 2017
142017
Around Sperner's lemma
OR Musin
arXiv preprint arXiv:1405.7513, 2014
92014
The system can't perform the operation now. Try again later.
Articles 1–20